advertisement
Question
Posted by: Kelly | 2008/08/18

Bleeding

I have been on hormone treatment about a week back for a week and a half.Donating eggs so medication was for follicle stimulation.Since Friday i have been having light bleeding every now and then during the day.This has happened sat.,sun and then again today.My period is only due next monday.
Is this bleeding normal- due to the meds i was taking or could there be something wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is probably due to the meds, but discuss it with your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement